# SDR DHL200072001C

- Difficulty date: September 21, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Punctured
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND LEFT WING NR 3 FLAP TRACK MOVEABLE FAIRING HAS A PUNCTURE HOLE IN SKIN.  INSTALLED DOUBLER REPAIR PER B727 SRM 51-40-2, SIZE OF REPAIR 5 X 6 INCH.
